# SDR GTIA2022042536397

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A300*
- Aircraft serial: 6833
- Aircraft time: 14,870 hours, 6,493 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A'S REPORT FUMES MOMENTARY AT TOP OF DESCENT SMELL WAS LIGHT ON GROUND.-PERFORMED INSPECTION OF INSIED CABEIN IAW AMM 05-50-00 NO SMELL DIRTY SOCKS A/C IS OK FOR SERVICE.
